# SDR AWXA200100515

- Difficulty date: October 2, 2001
- Submitted: October 9, 2001
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- Aircraft time: 52,678 hours, 32,486 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Accessory Unit
- Part number: 6573606149
- Part serial: D01528
- Condition: Wrong Part
- Location: Nr 1 Engine
- Part time: 31,500 hours, 22,899 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: C

## Discrepancy

PHX - ABORTED TAKEOFF - FLT 302 - C - ON TAKEOFF ROLL AT 110 KTS THE NR 1 THRUST REVERSER OVERHEAD LIGHT ILLUMINATED AND THE T/O WAS ABORTED.  THE CREW DID USE BOTH T/R'S TO SLOW THE AIRCRAFT, FUNCTIONED NORMALLY.  MAINTENANCE INSPECTED THE NR 1 T/R AND PLACED ON MEL 78-7 COND 1. MAINTENANCE REPLACED THE ENGINE ACCESSORY UNIT, FOUND P/N INSTALLED NOT COMPATIBLE WITH THIS AIRCRAFT.  REMOVED 65-73606-149 AND INSTALLED P/N 65-73606-170 IAW AMM 78-34-06, PG 401 - 404, FUNCTIONAL CHECKS GOOD.
